Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower abdominal pain. Hurts to walk, stand. See the doctor?

I have been hurting in my lower abdomen since saturday, it hurts to walk, and it hurts when i go to stand from sitting to standing. I feel like some was pressure from gas, but I did take a light laxative also because I have been on some medication that did say could cause constipation . I am just wondering should I contact my physician since this has been going on for a few days. I am 56.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Dear pat. If your pain is aggravated by moving then this is probably muscle pain. You could have some trauma or distention of abdominal muscles. Pain due to gas would be more crampy and you would feel bloated. You can try to take some usual analgetics. If pain persists or fever and vomiting appear then got to doctor.

Wish you good health.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor